# SDR UHLA2011081900272

- Difficulty date: August 19, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 6,219 hours, 4,917 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH INDICATOR IS NOT INDICATING GREEN/CLOSED ON MAIN CABIN DOOR.  MAINTENANCE DEFERRED.  AUG 26 - CLEARED MEL, ADJUSTED LATCH INDICATOR.
